# SDR FDKA200703111

- Difficulty date: March 12, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 15,494 hours, 13,990 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 5969 AVL-ATL (0329 PHX LCL).  AUTO PILOT AND YAW DAMP FAIL MESSAGES AT POWER UP.  CYCLED AIRCRAFT POWER AND FAULT CLEARED.
